Hello I've been on the depo shot since may and I have not had my period since October but I have been having side and stomach pain for two weeks and its not getting any better its worse when I'm laying down or running around at work. I'm not sure what it means so what should i do? Could I be pregnant?
HI! If you were my patient, I would advise a pregnancy test, but I would suspect that the depo shot is causing the lack of periods and not a pregnancy. You may want to discuss the pain with your doctor to make sure it is not an ovarian cyst or GI problem Good luck! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.